CSpace
中立型抛物方程解的强迫振动性
俞元洪1; 冯滨鲁2; 王志斌3
1998
Source Publication系统科学与数学
ISSN1000-0577
Volume018Issue:001Pages:78
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36424
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.山东科技大学
3.榆林学院
Recommended Citation
GB/T 7714
俞元洪,冯滨鲁,王志斌. 中立型抛物方程解的强迫振动性[J]. 系统科学与数学,1998,018(001):78.
APA 俞元洪,冯滨鲁,&王志斌.(1998).中立型抛物方程解的强迫振动性.系统科学与数学,018(001),78.
MLA 俞元洪,et al."中立型抛物方程解的强迫振动性".系统科学与数学 018.001(1998):78.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[俞元洪]'s Articles
[冯滨鲁]'s Articles
[王志斌]'s Articles
Baidu academic
Similar articles in Baidu academic
[俞元洪]'s Articles
[冯滨鲁]'s Articles
[王志斌]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[俞元洪]'s Articles
[冯滨鲁]'s Articles
[王志斌]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.